So……….the blue imposter really is not working!
For the past 2 weeks I have been applying my usual hrt amount, except this one come from a blue pump tube rather than the more elegant gold coloured pump tube. This is my 2nd encounter with the imposter and I am really not impressed with it. Oestrodose rebadged as Oestrogel……..It stings when I apply and for 2 weeks now my flushes have returned. My skin is very dry and day time tiredness high…Yesterday and last time terrible pains in my left leg which i think originates from varicose veins. Boy did it hurt. Must stop sitting on my leg which I do frequently. Also been feeling very hungry past few days, and that is not good news.
I have been using the OU library to read up on some of the studies surrounding premature early menopause. scary stuff some of it. None of it has changed my decision to come of it for a year. I must find out for myself if coming off HRT will improve my weight. It is ok DRs etc telling me but i need to prove or disprove for me.